# SDR FDEA200911234115

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: 707500032
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN HAS ONE ELONGATED HOLE ABOVE STR S-26L BETWEEN STA 640 TO STA 660.   ELONGATED HOLE REPAIR CARRIED OUT IAW EA NR  757-5331-08-E0466 REV A,   REPAIR IS CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100 CRITERIA.
